MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT 1000CC FLEX CANISTER; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT 1000CC FLEX CANISTER; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65652-611
Health Effect - Clinical Code Death (1802)
Date of Event 05/01/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
No lot number was provided by the customer; therefore, a review of the manufacturing device history record to determine if any deviations took place during the manufacture of the product could not be performed.Customer stated sample is not available; therefore, an evaluation of the complaint device for deficiency of construction could not be performed.Without a lot number or the actual event sample involved in the incident and duplication of the non-conformance, no specific assignable cause can be determined regarding the reported incident.Without a specific assignable cause, no specific corrective actions can be completed; however, we will continue to monitor concerns such as these for possible future actions.Key production and quality personnel have been made aware of this reported incident through the investigation process.
 
Event or Problem Description
(b)(6) patient, hospitalized for the care of a patient febrile neutropenia following chemotherapy for evolutionary t-cell lymphoma.On the night of (b)(6) to (b)(6), the patient had a sudden dyspnea with cardiopulmonary arrest, taken care of by a doctor (from intensive care unit).The patient vomits abundantly, causing a defect of ventilation.An intubation was necessary.The doctor intended to perform a broncho-aspiration using the medic-vac system.The facility reported that this was not possible because the system did not work (no depression in the patient's manifold).The use of a second system permitted to obtain a suction.Consequences : procedure delayed.The facility reported that ventilation was not possible due to aspiration defect.The cardio-respiratory reanimation was stopped due to the serious neurological prognosis.The patient died.

Brand Name
1000CC FLEX CANISTER
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key7627023
Report Number1423537-2018-00204
Device Sequence Number1396586
Product Code GCX
UDI-Device Identifier10885380042638
UDI-Public10885380042638
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number65652-611
Device Catalogue Number65652-611
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date06/21/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age59 YR